# SDR CAL951027

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Bagg Door
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2.5 INCH CRACK IN PAN OF FORWARD BAGGAGE BIN DOOR ON AFT SIDE AT LATCH.  THE PAN WAS REPAIRED PER ECRA 5261-01000.  (X)
